Alert archive / Massachusetts / River Flood Warnings in 2025

River Flood Warning 7, NWS Boston/Norton, MA

March 18, 2025Franklin County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this river flood warning at Mar 18, 2025, 10:14 AM EDT for Franklin County, Hampshire County, Massachusetts. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2025, 10:14 AM EDT (14:14 UTC)
Expired
Mar 18, 2025, 10:37 PM EDT
In force
12 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, MA, Hampshire County, MA

The radar

The Albany radar (KENX), 123 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Connecticut River at Montague (MNTM3). The gauge peaked at 28.27 ft at Mar 18, 2025, 11:00 AM EDT.

actionminormoderate253003/1803/1903/20
Action stage
26 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01170500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

867 
WGUS41 KBOX 181414
FLWBOX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
1014 AM EDT Tue Mar 18 2025

...The National Weather Service in Boston/Norton MA has issued a 
Flood Warning for the following rivers in Massachusetts...

  Connecticut River At Montague affecting Franklin and Hampshire 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 445 PM EDT.

&&

MAC011-015-182045-
/O.NEW.KBOX.FL.W.0007.250318T1414Z-250318T2042Z/
/MNTM3.1.ER.250318T1231Z.250318T1330Z.250318T1441Z.NO/
1014 AM EDT Tue Mar 18 2025

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS 
AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Connecticut River at Montague.

* WHEN...From this morning to late this afternoon.

* IMPACTS...At 29.0 feet, Flooding of low lying areas is expected 
  primarily from Montague downstream through Sunderland and Whately.

* ADDITIONAL DETAILS...
  - At 9:30 AM EDT Tuesday the stage was 28.2 feet.
  - Bankfull stage is 28.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM EDT Tuesday was 28.2 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 22.4 feet Thursday
    evening.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4273 7261 4273 7240 4243 7246 4242 7270


$$
2 follow-up statements
650 
WGUS81 KBOX 181728
FLSBOX

Flood Statement
National Weather Service Boston/Norton MA
128 PM EDT Tue Mar 18 2025

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Massachusetts...

  Connecticut River At Montague affecting Franklin and Hampshire 
  Counties.

...The Flood Warning is extended for the following rivers in 
Massachusetts...Connecticut...

  Connecticut River At Thompsonville affecting Hampden and Hartford 
  Counties.

  Connecticut River At Northampton affecting Hampden and Hampshire 
  Counties.

  Connecticut River At Middle Haddam affecting Middlesex County.

...The Flood Warning continues for the following rivers in 
Connecticut...

  Connecticut River At Hartford affecting Middlesex and Hartford 
  Counties.

For the Connecticut River...including Montague, Northampton, Holyoke 
Dam, Holyoke, Springfield, Thompsonville, Hartford, Middle Haddam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 130 AM EDT.

&&

MAC011-015-190530-
/O.EXT.KBOX.FL.W.0007.000000T0000Z-250319T1400Z/
/MNTM3.1.ER.250318T1231Z.250318T1445Z.250319T0800Z.NO/
128 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Montague.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 29.0 feet, Flooding of low lying areas is expected 
  primarily from Montague downstream through Sunderland and Whately.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Tuesday the stage was 28.0 feet.
  - Bankfull stage is 28.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:30 PM EDT Tuesday was 28.3 feet.
  - Forecast...The river is expected to rise to a crest of 28.3
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4273 7261 4273 7240 4243 7246 4242 7270


$$

CTC003-MAC013-190530-
/O.EXT.KBOX.FL.W.0004.000000T0000Z-250320T1400Z/
/TMVC3.1.ER.250318T1536Z.250319T0600Z.250320T0800Z.NO/
128 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Thompsonville.

* WHEN...Until late Thursday morning.

* IMPACTS...At 15.0 feet, Lowland flooding will begin along the 
  Connecticut River near Thompsonville.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Tuesday the stage was 15.1 feet.
  - Bankfull stage is 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:30 PM EDT Tuesday was 15.1 feet.
  - Forecast...The river is expected to rise to a crest of 15.4
    feet just after midnight tonight. It will then fall below
    flood stage early Thursday morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4180 7273 4204 7270 4203 7261 4204 7251
      4180 7259


$$

MAC013-015-190530-
/O.EXT.KBOX.FL.W.0002.000000T0000Z-250320T0936Z/
/NHMM3.1.ER.250318T0637Z.250319T0000Z.250320T0336Z.NO/
128 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Northampton.

* WHEN...Until early Thursday morning.

* IMPACTS...At 113.0 feet, Minor flooding will affect portions of 
  Northampton in the vicinity of the Oxbow and Hadley along Aqua 
  Vitae Road. Farming interests in Hatfield outside flood dike 
  protection will experience flooding.

* ADDITIONAL DETAILS...
  - At 1:00 PM EDT Tuesday the stage was 112.7 feet.
  - Bankfull stage is 112.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:00 PM EDT Tuesday was 112.7 feet.
  - Forecast...The river is expected to rise to a crest of 112.8
    feet this evening. It will then fall below flood stage late
    tomorrow evening.
  - Flood stage is 112.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4228 7270 4242 7270 4243 7246 4227 7252


$$

CTC007-190530-
/O.EXT.KBOX.FL.W.0006.250319T0300Z-000000T0000Z/
/MHDC3.1.ER.250319T0300Z.250320T1000Z.000000T0000Z.UU/
128 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Connecticut River at Middle Haddam.

* WHEN...From this evening until further notice.

* IMPACTS...At 8.0 feet, Flooding is expected in low lying sections 
  along the Connecticut River from Wethersfield and Glastonbury 
  downstream through Cromwell, Middletown and Portland. Boating 
  interests should prepare for a period of swift river flows.

* ADDITIONAL DETAILS...
  - At 12:55 PM EDT Tuesday the stage was 6.0 feet.
  - Bankfull stage is 7.0 feet.
  - Forecast...The river will oscillate below flood stage with a
    maximum value of 8.7 feet Thursday morning. It will rise
    above flood stage late this evening.
  - Flood stage is 7.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4164 7269 4164 7258 4129 7225 4126 7239
      4141 7251 4156 7270


$$

CTC003-007-190530-
/O.CON.KBOX.FL.W.0005.000000T0000Z-000000T0000Z/
/HFDC3.1.ER.250318T1503Z.250319T2300Z.000000T0000Z.NO/
128 PM EDT Tue Mar 18 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Hartford.

* WHEN...Until further notice.

* IMPACTS...At 19.0 feet, Flooding of low lying areas below Hartford 
  is expected, especially in areas that are outside of levee 
  protection. Flooding also affects low lying areas upstream of 
  Hartford, including a portion of Windsor where the Farmington 
  River empties into the Connecticut River. Further downstream 
  flooding closes most of Meadow Road, Route 17A, in Portland. 
  Flooding impacts the Middletown Marina and Meadow Farms. In 
  Cromwell, portions of River Road will be closed. Flooding 
  continues along the river through Essex.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Tuesday the stage was 16.3 feet.
  - Bankfull stage is 16.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:30 PM EDT Tuesday was 16.3 feet.
  - Forecast...The river is expected to rise to a crest of 19.2
    feet tomorrow evening.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
      4163 7263 4164 7263


$$

KC
264 
WGUS81 KBOX 190237
FLSBOX

Flood Statement
National Weather Service Boston/Norton MA
1037 PM EDT Tue Mar 18 2025

...The Flood Warning continues for the following rivers in 
Connecticut...Massachusetts...

  Connecticut River At Hartford affecting Middlesex and Hartford 
  Counties.

  Connecticut River At Thompsonville affecting Hampden and Hartford 
  Counties.

  Connecticut River At Northampton affecting Hampshire and Hampden 
  Counties.

  Connecticut River At Middle Haddam affecting Middlesex County.

...The Flood Warning is cancelled for the following rivers in 
Massachusetts...

  Connecticut River At Montague affecting Hampshire and Franklin 
  Counties.

For the Connecticut River...including Montague, Northampton, Holyoke 
Dam, Holyoke, Springfield, Thompsonville, Hartford, Middle Haddam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning. this evening at 
1145 PM EDT.

&&

MAC011-015-190345-
/O.CAN.KBOX.FL.W.0007.000000T0000Z-250319T0237Z/
/MNTM3.1.ER.250318T1231Z.250318T1445Z.250318T1640Z.NO/
1037 PM EDT Tue Mar 18 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Connecticut River At Montague.

* ADDITIONAL DETAILS...
  - At 9:30 PM EDT Tuesday the stage was 27.1 feet.
  - Bankfull stage is 28.0 feet.
  - Forecast...The river is expected to fall below Action Stage
    Wednesday. The river is expected to fall to 24.7 feet Friday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4273 7261 4273 7240 4243 7246 4242 7270


$$

CTC003-007-191530-
/O.EXT.KBOX.FL.W.0005.000000T0000Z-250321T1600Z/
/HFDC3.1.ER.250318T1503Z.250319T1200Z.250321T1000Z.NO/
1037 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Hartford.

* WHEN...Until early Friday afternoon.

* IMPACTS...At 18.0 feet, Flooding of low lying areas below Hartford 
  is expected, especially in areas that are outside of levee 
  protection. Flooding also affects low lying areas upstream of 
  Hartford, including a portion of Windsor where the Farmington 
  River empties into the Connecticut River. Further downstream 
  flooding is expected in low lying sections along the Connecticut 
  River from Wethersfield and Glastonbury downstream through 
  Cromwell, Middletown and Portland. Boating interests should 
  prepare for swift river flows.

* ADDITIONAL DETAILS...
  - At 9:31 PM EDT Tuesday the stage was 17.5 feet.
  - Bankfull stage is 16.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:31 PM EDT Tuesday was 17.5 feet.
  - Forecast...The river is expected to rise to a crest of 18.3
    feet tomorrow morning. It will then fall below flood stage
    Friday morning.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
      4163 7263 4164 7263


$$

CTC003-MAC013-191530-
/O.EXT.KBOX.FL.W.0004.000000T0000Z-250319T2100Z/
/TMVC3.1.ER.250318T1536Z.250319T0000Z.250319T1500Z.NO/
1037 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Thompsonville.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 15.0 feet, Lowland flooding will begin along the 
  Connecticut River near Thompsonville.

* ADDITIONAL DETAILS...
  - At 9:30 PM EDT Tuesday the stage was 15.3 feet.
  - Bankfull stage is 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 PM EDT Tuesday was 15.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 13.5 feet
    Friday evening.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4180 7273 4204 7270 4203 7261 4204 7251
      4180 7259


$$

MAC013-015-191530-
/O.EXT.KBOX.FL.W.0002.000000T0000Z-250319T1800Z/
/NHMM3.1.ER.250318T0637Z.250318T2000Z.250319T1200Z.NO/
1037 PM EDT Tue Mar 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Connecticut River at Northampton.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 113.0 feet, Minor flooding will affect portions of 
  Northampton in the vicinity of the Oxbow and Hadley along Aqua 
  Vitae Road. Farming interests in Hatfield outside flood dike 
  protection will experience flooding.

* ADDITIONAL DETAILS...
  - At 9:00 PM EDT Tuesday the stage was 112.7 feet.
  - Bankfull stage is 112.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EDT Tuesday was 112.9 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 110.0 feet Friday
    evening.
  - Flood stage is 112.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4228 7270 4242 7270 4243 7246 4227 7252


$$

CTC007-191530-
/O.CON.KBOX.FL.W.0006.250319T0300Z-000000T0000Z/
/MHDC3.1.ER.250319T0300Z.250320T0900Z.000000T0000Z.UU/
1037 PM EDT Tue Mar 18 2025

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Connecticut River at Middle Haddam.

* WHEN...From this evening until further notice.

* IMPACTS...At 8.0 feet, Flooding is expected in low lying sections 
  along the Connecticut River from Wethersfield and Glastonbury 
  downstream through Cromwell, Middletown and Portland. Boating 
  interests should prepare for a period of swift river flows.

* ADDITIONAL DETAILS...
  - At 9:55 PM EDT Tuesday the stage was 6.9 feet.
  - Bankfull stage is 7.0 feet.
  - Forecast...The river will rise above flood stage late this
    evening to 8.2 feet late tomorrow evening. It will then fall
    early Thursday morning. It will rise to 8.4 feet Thursday
    morning. It will then fall early Friday morning. It will rise
    to 7.9 feet late Friday morning. It will then fall again but
    remain above flood stage.
  - Flood stage is 7.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4164 7269 4164 7258 4129 7225 4126 7239
      4141 7251 4156 7270


$$

Mensch

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Mar 18, 9:11 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 18, 9:11 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
911 AM EDT Tue Mar 18 2025

.SYNOPSIS...

Behind the cold front a drier air mass works it's way over southern
New England today. Dry and mild weather is expected today into
Thursday. A system and accompanying cold front will bring rain
Thursday night into early Friday. Period of light snow possible
behind cold front early Friday morning, across higher
elevations of the interior. Windy conditions are expected Friday
with highs around or slightly below normal. Warmer temperatures
for the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Key Messages...

* Sunshine develops across the interior with lingering clouds
  towards the coast but there will be peeks of sunshine

* Highs well into the 50s across the interior with upper 40s to
  the lower 50s along the coast with onshore flow developing

Ocean storm off the mid-Atlantic coast gradually shifts east
today as an upper level ridge axis approaches from the west.
Still quite windy towards the Cape/Islands with Northerly 25 to
40 mph gusts only slowly diminishing. Sunshine already
developing across the interior and that will gradually push east
through the day. Clouds will be slower to clear towards the
coast especially with onshore flow....but do expect some peeks
of sunshine.

High temps should be well into the 50s across the
interior...perhaps pushing 60 in a few spots in the lower CT
River Valley. Onshore flow will result in chillier high temps in
the upper 40s to the lower 50s along the coast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...

Key Messages...

* Dry and quiet tonight with good radiational cooling leading to
  near or subfreezing lows for many.

* Quiet and sunny on Wednesday with a big gradient in temperatures
  from eastern MA to western MA/CT.

Tonight with high pressure in place leading to clear skies and a
decoupled boundary layer we can expect good radiational cooling. As
such, have leaned on MOS guidance for overnight lows, dipping near
and even below freezing for much of the region, with mid to upper
30s more likely along the immediate coasts and urban centers.
Wednesday sunny skies return to the entire region along with a surge
of milder air in the mid levels as ridging moves overhead. 925 mb
temps increase from 2C Tuesday afternoon to 7C Wednesday afternoon.
However, surface flow turns easterly (onshore) for eastern MA while
remaining southerly over western MA/CT. This will lead to a large
gradient in high temperatures with the CT valley reaching the mid
60s while the east coast of MA is limited to the upper 40s and low
50s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Key Messages:

* System brings rain Thursday night with a transition to snow early
  Friday AM mainly higher elevation areas in the interior.

* Light snow accumulation possible for high elevations such as
  Berkshires, but more likely less than an inch.

* Windy Friday with gusts 30-40 mph for most areas, locally higher
  gusts possible.

Thursday:

A mid-level trough approaches the region Thursday with an associated
low and cold front that will track through Thursday night. Overall
there is a good model consensus that this system will bring
precipitation across southern New England mainly later Thursday.
Thursday will feature increasing SE surface winds and precipitation
and gradually increasing moisture. High temperatures range in the
upper 40s-mid 50s closer to the coastline with the continued effect
of the onshore wind component. Temperatures will likely be slightly
warmer further inland in mid-upper 50s. With increasing moisture,
this will be accompanied by increased cloud cover through the day.
Can't rule out the chance for a some rain showers Thursday morning
(mainly east/SE MA) if the easterly flow keeps a shallow layer of
moisture intact at the surface. The higher chances for precipitation
comes Thursday night-Friday morning with the added lift of the front
and precipitable water values rising to 150-200% of normal.

As the cold front moves across overnight, gusty NW winds and colder
air work in from west to east. This will support a transition to
light snow across the interior early Friday AM, especially across
the higher elevations. There is still some question on how far east
this rain/snow transition will go. This is likely stemming from
uncertainty in low track, temps, and some timing difference among
guidance as well. Model guidance overall has the system exiting by
mid-afternoon Friday. For liquid amounts, ensembles show a range of
0.20-0.60". For snow amounts, the highest probabilities for seeing
>1" are confined to the Berkshires (40-60%). Worcester Hills north
of the Mass Pike has lower probabilities and will more likely see a
dusting to 1/2" if it does stick. Overall minimal impacts.

Friday through Weekend:

Cooler during the day Friday with temperatures in the 40s and windy
conditions. With a LLJ moving across and CAA, this may support gusts
30-40 mph, potentially  up to 45 mph in isolated higher elevation
spots.

Mid-level ridging moves in for the weekend with dry conditions.
Warming 850mb temperatures and breezy downslope winds will support
temperatures rebounding back into the 50s Saturday. Ensemble
guidance shows a shortwave trough moving across sometime Sunday.
There are still differences in the track of the system among model
guidance which will play into precipitation chances/amounts. With
limited forcing and moisture, precip chances are lower and limited
to some scattered showers this far out.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

12Z TAF Update...

Today...High confidence.

VFR across the western/central southern New England terminals,
improving to VFR by early afternoon farther east.
NNE winds 10-15 kts with gusts 20-30 kts for eastern MA
terminals early, lessening through the day.

Tonight...High Confidence.

VFR. Winds light and variable.

Wednesday...High Confidence.

VFR. E/SE winds 5-10 kts.

KBOS TAF...Moderate confidence in TAF.

KBDL TAF...Moderate Confidence in TAF.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: VFR.

Thursday: Mainly VFR, with local IFR possible. Breezy. Slight
chance RA.

Thursday Night: MVFR/IFR conditions possible. Windy with local
gusts up to 30 kt. RA.

Friday: Mainly VFR, with local IFR possible. Windy with gusts
up to 30 kt. RA likely.

Friday Night through Saturday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Stronger/gusty northwest winds gradually diminish late this
morning and eventually become more modest out of the
north/northeast from 10 to 15 knots. 5-10 kt winds out of the
E/NE continue tonight and Wednesday. Seas remain elevated
enough to justify Small Craft Advisories which remain in effect
through Wednesday night. Seas 5-10 ft today diminish to 3-5 ft
by Wednesday.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Winds less than 25 kt. Seas up to 5 ft.

Thursday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain.

Thursday Night: Winds less than 25 kt. Seas up to 5 ft. Rain
likely.

Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 9 ft. Chance of rain.

Friday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 10 ft. Slight chance of
rain.

Saturday: Winds less than 25 kt. Local rough seas.

&&

.HYDROLOGY...
In response to Monday's rainfall and some contributions from
snowmelt upriver along the Connecticut River basin, river flood
warnings for minor flooding are active on portions of the
Connecticut River and on the Wood River at Hope Valley.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 2 PM EDT this afternoon for
     ANZ231>234.
     Small Craft Advisory until 8 PM EDT this evening for ANZ235-
     237-251.
     Small Craft Advisory until 8 AM EDT Thursday for ANZ250-
     254>256.

&&

SYNOPSIS...BW/Mensch
NEAR TERM...Frank
SHORT TERM...BW
LONG TERM...Mensch
AVIATION...BW/Mensch
MARINE...BW/Mensch
HYDROLOGY...BW

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 2:02 PM EDTSmall Craft AdvisoryBOX12 hr

Nearby

River Flood Warnings in Massachusetts, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.